# SDR GLBA201005121

- Difficulty date: May 10, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 30,255 hours, 38,483 cycles
- Engine: Pwa PT6A65B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE AUTOFEATHER SEQUENCE CYCLED MULTIPLE TIMES DURING LANDING FLARE.  MAINTENANCE ADJUSTED THE RIGHT AUTOFEATHER ARMING SWITCH IN THE PEDESTAL IAW BMM 61-21-02.  OPERATIONAL CHECK WAS GOOD.
